# SDR UPS98827264

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING UPPER SKIN HAS 2 CRACKS JUST I/B OF WS XRS 74 FWD AND AFT LEG OF STR 11.  REPAIRED IAW SRM 57-3-1.
